On partial derivative-Neumann's problem in generalized functions framework

Nenhuma Miniatura disponível

Data

1998-12-01

Autores

Toledo, J. [UNESP]

Título da Revista

ISSN da Revista

Título de Volume

Editor

Gordon Breach Sci Publ Ltd

Resumo

In this paper, we show that the equation delta u/delta (z) over bar + Gu = f, where the elements involved are in generalized functions context, has a local solution in the generalized functions context.

Descrição

Palavras-chave

Generalized functions, Local solutions of partial differential equations

Como citar

Integral Transforms and Special Functions, v. 6, n. 1-4, p. 329-338, 1998.